Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

All cluster points of countable sets in supercompact spaces are the limits of nontrivial sequences


Author: Zhong Qiang Yang
Journal: Proc. Amer. Math. Soc. 122 (1994), 591-595
MSC: Primary 54D30
MathSciNet review: 1209102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A space is called supercompact if it has an open subbase such that every cover consisting of elements of the subbase has a subcover consisting of two elements. In this paper we prove that, in a continuous image of a closed $ {G_\delta }$-set of a supercompact space, a point is a cluster point of a countable set if and only if it is the limit of a nontrivial sequence. As corollaries, we answer questions asked by J. van Mill et al.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30

Retrieve articles in all journals with MSC: 54D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1209102-0
PII: S 0002-9939(1994)1209102-0
Keywords: Supercompact, limit, sequence
Article copyright: © Copyright 1994 American Mathematical Society